Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 365, NWS Norman, OK

June 3, 2012Custer County, Roger Mills County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Jun 3, 2012, 9:26 PM CDT for Custer County, Roger Mills County, Oklahoma. It was in force for 64 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 3, 2012, 9:26 PM CDT (02:26 UTC)
Expired
Jun 3, 2012, 10:30 PM CDT
In force
64 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

Counties Custer County, OK, Roger Mills County, OK

The radar

The Altus AFB radar (KFDR), 142 km from the middle of the area, began a volume at 02:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 3, 10:02 PM CDTHAIL 0.753 Se Herring, OK
Jun 3, 10:10 PM CDTTSTM WND GST 735 Sw Butler, OK
Jun 3, 10:15 PM CDTTSTM WND GST 675 Sw Butler, OK
Jun 3, 10:29 PM CDTHAIL 0.751 Nne Clinton, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 44 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 3, 6:40 PM CDTTornado WatchSPC3 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 2.4 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2012-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2874 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2012-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 87 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2874 J/kg
Mixed-layer CIN
-93 J/kg
Mixed-layer LCL
1650 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
87 m²/s²
0-3 km storm-relative helicity
200 m²/s²
Significant tornado parameter
0.6
Supercell composite
6.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

051 
WUUS54 KOUN 040226
SVROUN
OKC039-129-040330-
/O.NEW.KOUN.SV.W.0365.120604T0226Z-120604T0330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
926 PM CDT SUN JUN 3 2012

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CUSTER COUNTY IN WESTERN OKLAHOMA...
  ROGER MILLS COUNTY IN WESTERN OKLAHOMA...

* UNTIL 1030 PM CDT

* AT 921 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED 
  SEVERE THUNDERSTORMS CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL 
  AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED 
  NEAR REYDON AND NEAR HAMMON...MOVING SOUTHEAST AT 15 MPH. 

* LOCATIONS IMPACTED INCLUDE...
  CLINTON...CHEYENNE...HAMMON...BUTLER...REYDON...STRONG CITY...
  FOSS RESERVOIR...MOOREWOOD...SWEETWATER...DEMPSEY...
  BERLIN AND STAFFORD. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3577 9927 3547 9886 3546 9936 3551 9937
      3551 9957 3542 9959 3542 9999 3578 10000
TIME...MOT...LOC 0221Z 299DEG 14KT 3569 9996 3563 9938 

$$

..SPEG.
3 follow-up statements
310 
WWUS54 KOUN 040254
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
954 PM CDT SUN JUN 3 2012

OKC039-129-040330-
/O.CON.KOUN.SV.W.0365.000000T0000Z-120604T0330Z/
CUSTER OK-ROGER MILLS OK-
954 PM CDT SUN JUN 3 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM 
CDT FOR CUSTER AND ROGER MILLS COUNTIES...

AT 950 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A 
SEVERE THUNDERSTORMS 8 MILES SOUTHWEST OF HAMMON MOVING EAST-
NORTHEAST AT 15 MPH. THIS STORM IS CAPABLE OF PRODUCING LARGE 
DAMAGING HAIL UP TO GOLF BALL SIZE AND DAMAGING WINDS IN EXCESS OF 
60 MPH. OTHER SEVERE THUNDERSTORMS WERE LOCATED FROM REYDON TO FOSS 
RESERVOIR...MOVING SOUTHEAST AT 15 MPH. 

LOCATIONS IMPACTED INCLUDE...
CLINTON...CHEYENNE...HAMMON...BUTLER...REYDON...STRONG CITY...FOSS 
RESERVOIR...MOOREWOOD...SWEETWATER...DEMPSEY...BERLIN AND 
STAFFORD. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3577 9927 3547 9886 3546 9936 3551 9937
      3551 9957 3542 9959 3542 9999 3578 10000
TIME...MOT...LOC 0250Z 299DEG 14KT 3563 9984 3557 9926 

$$

..SPEG.
649 
WWUS54 KOUN 040302
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1002 PM CDT SUN JUN 3 2012

OKC039-129-040330-
/O.CON.KOUN.SV.W.0365.000000T0000Z-120604T0330Z/
CUSTER OK-ROGER MILLS OK-
1002 PM CDT SUN JUN 3 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM 
CDT FOR CUSTER AND ROGER MILLS COUNTIES...

AT 959 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A 
SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DESTRUCTIVE HAIL UP 
TO BASEBALL SIZE AND DAMAGING WINDS IN EXCESS OF 65 MPH. THIS 
STORM WAS LOCATED 6 MILES SOUTH OF HAMMON...MOVING NORTHEAST AT 30 
MPH. OTHER SEVERE THUNDERSTORMS WERE LOCATED FROM NEAR 5 MILES NORTH 
OF STAFFORD TO JUST EAST OF REYDON... MOVING SOUTHEAST AT 15 MPH.

LOCATIONS IMPACTED INCLUDE...
CLINTON...CHEYENNE...HAMMON...BUTLER...REYDON...STRONG CITY...FOSS 
RESERVOIR...MOOREWOOD...SWEETWATER...DEMPSEY...BERLIN AND 
STAFFORD. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3577 9927 3547 9886 3546 9936 3551 9937
      3551 9957 3542 9959 3542 9999 3578 10000
TIME...MOT...LOC 0259Z 240DEG 25KT 3555 9936 

$$

..SPEG.
948 
WWUS54 KOUN 040317
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1017 PM CDT SUN JUN 3 2012

OKC039-129-040330-
/O.CON.KOUN.SV.W.0365.000000T0000Z-120604T0330Z/
CUSTER OK-ROGER MILLS OK-
1017 PM CDT SUN JUN 3 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM 
CDT FOR CUSTER AND ROGER MILLS COUNTIES...

AT 1013 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED 
A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING HALF DOLLAR 
SIZE HAIL AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS 
WERE LOCATED ALONG A LINE EXTENDING FROM CLINTON TO FOSS RESERVOIR 
TO CHEYENNE...MOVING SOUTHEAST AT 15 MPH. ANOTHER STORM WAS LOCATED 
JUST WEST OF MOOREWOOD.

73 MPH WINDS WERE REPORTED AT BUTLER AT 1010 PM.

LOCATIONS IMPACTED INCLUDE...
CLINTON...CHEYENNE...HAMMON...BUTLER...REYDON...STRONG CITY...FOSS 
RESERVOIR...MOOREWOOD...SWEETWATER...DEMPSEY...BERLIN AND 
STAFFORD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3577 9927 3547 9886 3546 9936 3551 9937
      3551 9957 3542 9959 3542 9999 3578 10000
TIME...MOT...LOC 0313Z 308DEG 12KT 3551 9902 3555 9929 3556 9974 

$$

..SPEG.

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 6:00 PM CDT, 3 hours 26 minutes earlier.

Area forecast discussion, Jun 3, 6:00 PM CDT, 3 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
600 PM CDT SUN JUN 3 2012

.AVIATION...
TSTMS DEVELOPING OVER THE EASTERN TX PANHANDLE AND FAR WESTERN OK
EARLY THIS EVENING ARE EXPECTED TO INCREASE IN COVERAGE DURING THE
EVENING HOURS AND MOVE SOUTHEASTWARD THROUGH MUCH OF OK. WILL
INCLUDE TSTM TEMPO GROUPS FOR ALL BUT KSPS AS THE STORM COMPLEX
MOVES ACROSS THE AREA. BRIEF PD OF MVFR/IFR WITH THE STORMS...OTRW
VFR CONDITIONS ARE EXPECTED THROUGH THE PERIOD.

&&

.PREV DISCUSSION... /ISSUED 236 PM CDT SUN JUN 3 2012/

.DISCUSSION...
COMPLEX SCENARIO FOR LATER TODAY AND TONIGHT AS MODELS DEPICT
SEVERAL DIFFERENT SOLUTIONS. WILL FOLLOW NAM MORE CLOSELY FOR
TODAY/TONIGHT. EXPECT BAND OF SHOWERS AND ISOLATED STORMS TO
CONTINUE TO MOVE ACROSS MAINLY NORTHERN OKLAHOMA EARLY THIS AFTN
AND THEN EXIT EAST. ADDITIONAL SHOWER AND THUNDERSTORM DEVELOPMENT
IS THEN EXPECTED TO OCCUR BY MID/LATE AFTN ACROSS PORTIONS OF
NORTHWEST INTO WESTERN OKLAHOMA ALONG APPROACHING SFC FRONT AND
DIFFUSE DRYLINE NEAR WESTERN BORDER. THIS WILL EVENTUALLY TURN
INTO MCS DURING EVENING AND OVERNIGHT AND MOVE EAST AND SOUTHEAST
ACROSS A GOOD PORTION OF OKLAHOMA.

SEVERE STORMS ARE LIKELY AS A VERY UNSTABLE AIRMASS WILL BE IN
PLACE ACROSS THE AREA FOR THIS AFTN WITH VERY LARGE HAIL AND SOME
WIND POTENTIAL. SEVERE POSSIBILITIES MAY LINGER OVERNIGHT... WITH
MAIN IMPACT DAMAGING WIND GUSTS AND VERY HEAVY RAINFALL. STORMS
MAY LINGER ACROSS SOUTHEAST MONDAY MORNING.

EXPECTED MAIN SURFACE BOUNDARY WILL THEN LINGER NEAR RED RIVER AND
WILL CONTINUE WITH SOME HIGHER POPS ACROSS THESE AREAS INTO
TUE/WED AS BOUNDARY ACTS AS FOCUS.

OTHERWISE... MOISTURE PLUME AND DAYTIME HEATING MAY ALLOW SOME
SCATTERED AFTN/EVENING STORMS JUST ABOUT ANY DAY THIS WEEK AND
WILL MAINTAIN LOW POPS THROUGH END OF WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  69  91  70  85 /  60  20  20  20
HOBART OK         69  95  70  87 /  60  20  30  20
WICHITA FALLS TX  73  95  72  89 /  20  30  30  30
GAGE OK           68  93  64  87 /  60  20  20  20
PONCA CITY OK     69  89  68  85 /  60  20  20  20
DURANT OK         72  89  72  87 /  40  30  30  30

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

26/30
Hazardous weather outlook, Jun 3, 12:08 PM CDT, 9 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1208 PM CDT SUN JUN 3 2012

OKZ004>048-050>052-TXZ083>090-041200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1208 PM CDT SUN JUN 3 2012

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS EVENING AND
OVERNIGHT ACROSS OKLAHOMA AND WESTERN NORTH TEXAS.

LOCATION...
THE RISK AREA INCLUDES ALL OF OKLAHOMA AND NORTH TEXAS IN THE
NATIONAL WEATHER SERVICE NORMAN FORECAST AREA.

TIMING...
SEVERE STORMS WILL BE POSSIBLE AS EARLY AS MID AFTERNOON... WITH
MORE WIDESPREAD SEVERE STORMS POSSIBLE THIS EVENING AND OVERNIGHT.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD BE READY FOR SEVERE WEATHER OPERATIONS.

DISCUSSION...
SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON
ACROSS PORTIONS OF OKLAHOMA AND NORTH TEXAS... WITH THE MOST
WIDESPREAD STORMS LIKELY DEVELOPING IN NORTHWEST OKLAHOMA. DUE TO
HIGH INSTABILITY DEVELOPING OVER THE AREA... THE STRONGEST STORMS
WILL BE CAPABLE OF PRODUCING HAIL LARGER THAN BASEBALLS AND WIND
GUSTS OVER 65 MPH.

THE THUNDERSTORMS OVER NORTHWEST OKLAHOMA AND THE NORTHEASTERN
PANHANDLES WILL LIKELY EXPAND INTO A THUNDERSTORM COMPLEX THAT WILL
MOVE EAST OR EAST-SOUTHEAST ACROSS PORTIONS OF NORTHERN AND CENTRAL
OKLAHOMA THIS EVENING AND OVERNIGHT. HAIL UP TO THE SIZE OF GOLF
BALLS AND 65 MPH WINDS WILL BE POSSIBLE WITH THE STRONGER
STORMS...ESPECIALLY DURING THE EVENING HOURS.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT MONDAY JUN 4.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...70 PERCENT.

OTHER HAZARDOUS WEATHER...
NONE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

THUNDERSTORM OUTLOOK...
THUNDERSTORMS WILL REMAIN POSSIBLE MONDAY THROUGH SATURDAY...BUT THE
CHANCE FOR ORGANIZED SEVERE STORMS WILL BE LOW.

OTHER HAZARDOUS WEATHER...
NONE.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AROUND
5 AM MONDAY JUNE 4.

In the hours before

Special weather statement, Jun 3, 8:07 PM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
807 PM CDT SUN JUN 3 2012

OKZ033-TXZ083-040130-
HARMON OK-HARDEMAN TX-
807 PM CDT SUN JUN 3 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HARMON AND
NORTHWESTERN HARDEMAN COUNTIES UNTIL 830 PM CDT...

AT 801 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR CHILDRESS...
MOVING EAST AT 30 MPH. WINDS OVER 50 MPH WERE REPORTED AT THE
CHILDRESS AIRPORT. WINDS FROM THESE THUNDERSTORMS WILL BE POSSIBLE
IN SOUTHERN HARMON AND WESTERN HARDEMAN COUNTIES.

HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...

LAT...LON 3464 9993 3462 9979 3451 9980 3450 9983
      3447 9981 3440 9981 3435 9982 3437 9999
      3464 9999
TIME...MOT...LOC 0101Z 274DEG 27KT 3451 10023

..SPEG.
Special weather statement, Jun 3, 8:21 PM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
821 PM CDT SUN JUN 3 2012

OKZ009-014-040145-
ROGER MILLS OK-ELLIS OK-
821 PM CDT SUN JUN 3 2012

...SIGNIFICANT WEATHER ADVISORY FOR ROGER MILLS AND SOUTH CENTRAL
ELLIS COUNTIES UNTIL 845 PM CDT...

AT 817 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR CRAWFORD...
MOVING EAST-SOUTHEAST AT 10 MPH. ANOTHER STRONG THUNDERSTORM WAS
LOCATED IN EASTERN HEMPHILL COUNTY TEXAS TO THE NORTHWEST OF REYDON.

HAZARDS INCLUDE...

LOCATIONS IMPACTED INCLUDE...
REYDON...CRAWFORD...DURHAM AND ROLL.

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

LAT...LON 3596 10000 3589 9957 3563 9966 3565 10000
TIME...MOT...LOC 0117Z 286DEG 10KT 3581 9981

..SPEG.
Special weather statement, Jun 3, 8:34 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
834 PM CDT SUN JUN 3 2012

OKZ033-036-TXZ083-084-040200-
HARMON OK-JACKSON OK-HARDEMAN TX-FOARD TX-
834 PM CDT SUN JUN 3 2012

...SIGNIFICANT WEATHER ADVISORY FOR HARMON...JACKSON...HARDEMAN
AND NORTHWESTERN FOARD COUNTIES UNTIL 900 PM CDT...

AT 831 PM CDT...THE LEADING EDGE OF STRONG WINDS FROM A SEVERE
THUNDERSTORM NEAR CHILDRESS WAS LOCATED ALONG A LINE EXTENDING FROM
GOULD TO 9 MILES NORTH OF GOODLETT TO LAZARE...MOVING SOUTHEAST AT
20 MPH. STRONG WINDS WILL BE POSSIBLE WELL AHEAD OF THESE STORMS.

HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
QUANAH...HOLLIS...ELDORADO...GOULD...GOODLETT AND MCQUEEN.

LAT...LON 3424 10000 3430 9999 3476 10000 3462 9947
      3429 9961 3400 9984 3420 10005 3423 10005
TIME...MOT...LOC 0131Z 307DEG 18KT 3466 9981 3447 9989 3430 10002

..SPEG.
Special weather statement, Jun 3, 8:55 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
855 PM CDT SUN JUN 3 2012

OKZ009-014-040230-
ROGER MILLS OK-ELLIS OK-
855 PM CDT SUN JUN 3 2012

...SIGNIFICANT WEATHER ADVISORY FOR ROGER MILLS AND SOUTHERN ELLIS
COUNTIES UNTIL 930 PM CDT...

AT 851 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR DURHAM...
MOVING EAST AT 20 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
CRAWFORD...DURHAM AND ROLL.

LAT...LON 3593 9963 3566 9962 3569 10000 3587 10000
      3588 10000
TIME...MOT...LOC 0151Z 268DEG 19KT 3578 9996

..SPEG.
Special weather statement, Jun 3, 9:11 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
911 PM CDT SUN JUN 3 2012

TXZ083-084-040245-
HARDEMAN TX-FOARD TX-
911 PM CDT SUN JUN 3 2012

...SIGNIFICANT WEATHER ADVISORY FOR HARDEMAN AND FOARD COUNTIES
UNTIL 945 PM CDT...

AT 906 PM CDT...THE LEADING EDGE OF STRONG AND GUSTY THUNDERSTORM
WINDS EXTENDED FROM ALONG A LINE EXTENDING FROM QUANAH TO 10 MILES
SOUTHEAST OF SWEARINGEN...MOVING EAST AT 45 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
QUANAH...CROWELL...CHILLICOTHE...MEDICINE MOUND...GOODLETT...
MARGARET...THALIA...COPPERS BREAK STATE PARK AND RAYLAND.

LAT...LON 3452 9996 3446 9979 3438 9969 3437 9962
      3439 9958 3436 9947 3378 9948 3380 9963
      3382 9968 3381 9970 3386 10004
TIME...MOT...LOC 0206Z 288DEG 38KT 3437 9972 3403 10002

..SPEG.
Special weather statement, Jun 3, 9:20 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
920 PM CDT SUN JUN 3 2012

OKZ014-016-040245-
ROGER MILLS OK-CUSTER OK-
920 PM CDT SUN JUN 3 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ROGER MILLS AND
CUSTER COUNTIES UNTIL 945 PM CDT...

AT 916 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR HAMMON...
MOVING EAST AT 25 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
HAMMON...BUTLER...FOSS RESERVOIR AND STAFFORD.

LAT...LON 3573 9944 3576 9899 3549 9901 3553 9947
TIME...MOT...LOC 0216Z 272DEG 23KT 3564 9939

..SPEG.

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 8:21 PM CDTSpecial Weather StatementOUNRoger Mills24 min
Jun 3, 8:55 PM CDTSpecial Weather StatementOUNRoger Mills35 min
Jun 3, 9:20 PM CDTSpecial Weather StatementOUNCuster25 min
Jun 3, 10:07 PM CDTSpecial Weather StatementOUNGreer, Harmon, Jackson23 min
Jun 3, 10:26 PM CDTSevere Thunderstorm WarningOUNCaddo, Custer, Washita64 min
Jun 3, 10:38 PM CDTSpecial Weather StatementOUNGreer, Harmon, Jackson, Kiowa, Tillman52 min
Jun 3, 11:07 PM CDTSpecial Weather StatementOUNKay23 min
Jun 3, 11:19 PM CDTSevere Thunderstorm WarningOUNKay26 min
Jun 3, 11:27 PM CDTSevere Thunderstorm WarningOUNCaddo, Canadian27 min
Jun 3, 11:49 PM CDTSpecial Weather StatementOUNCanadian26 min
Jun 4, 12:04 AM CDTSpecial Weather StatementOUNCanadian26 min
Jun 4, 2:45 AM CDTSpecial Weather StatementOUNKay30 min
Jun 4, 5:25 AM CDTSpecial Weather StatementOUNHughes35 min
Jun 4, 5:30 AM CDTSpecial Weather StatementOUNCuster30 min
Jun 4, 5:56 AM CDTSpecial Weather StatementOUNCuster34 min
Jun 4, 7:30 AM CDTSpecial Weather StatementOUNJohnston30 min
Jun 4, 7:46 AM CDTSpecial Weather StatementOUNComanche29 min
Jun 4, 8:16 AM CDTSpecial Weather StatementOUNComanche29 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.